MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; ROLLATOR
Model Number 10257RD-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user's mother, who stated that the "seat snapped off," causing the end user to fall and sustain bruising to her back and legs." the reporter did not provide any further information about how the rollator was being used at the time of the incident.The end user was reportedly taken to the hospital by ambulance to treat her injuries.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key16770828
Report Number2438477-2023-00033
Device Sequence Number12359031
Product Code ITJ
UDI-Device Identifier00822383260204
UDI-Public822383260204
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2023
Report Date (Section F) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10257RD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/21/2023
Device Age6 MO
Date Report to Manufacturer04/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA04/19/2023